# SDR CA081121011

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 64,205 hours
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, THE CREW ATTEMPTED TO SELECT GEAR UP, THE GEAR HANDLE WOULD NOT GO PAST THE OFF POSITION.  ACFT RETURNED TO WHERE MAINT REPLACED THE LANDING GEAR ACCY UNIT. A/C RETURNED TO SERVICE.
